Open Access

On the theorem converse to Jordan's curve theorem


Full Text

Coming Soon.





Article Information

TitleOn the theorem converse to Jordan's curve theorem
SourceMethods Funct. Anal. Topology, Vol. 6 (2000), no. 4, 56-69
MathSciNet MR1819618
CopyrightThe Author(s) 2000 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Eugene Polulyakh, On the theorem converse to Jordan's curve theorem, Methods Funct. Anal. Topology 6 (2000), no. 4, 56-69.


BibTex

@article {MFAT146,
    AUTHOR = {Polulyakh, Eugene},
     TITLE = {On the theorem converse to Jordan's curve theorem},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {6},
      YEAR = {2000},
    NUMBER = {4},
     PAGES = {56-69},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=146},
}


All Issues